Four characters suffice to convexly define a phylogenetic tree

Huber, Katharina T., Moulton, Vincent and Steel, Mike (2005) Four characters suffice to convexly define a phylogenetic tree. SIAM Journal on Discrete Mathematics, 18 (4). pp. 835-843. ISSN 0895-4801

Full text not available from this repository. (Request a copy)

Abstract

It was recently shown that just five characters (functions on a finite set X) suffice to convexly define a trivalent tree with leaf set X. Here we show that four characters suffice which, since three characters are not enough in general, is the best possible.

Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Vishal Gautam
Date Deposited: 09 Mar 2011 08:25
Last Modified: 21 Apr 2020 20:04
URI: https://ueaeprints.uea.ac.uk/id/eprint/23802
DOI: 10.1137/S0895480102416696

Actions (login required)

View Item View Item